Advances in Differential Equations

Singularly perturbed biharmonic problems with superlinear nonlinearities

Marcos T.O. Pimenta and Sérgio H.M. Soares

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We are interested in finding a family of solutions of a singularly perturbed biharmonic equation, which has a concentration behavior. The proof is based on variational methods and uses a weak version of the Ambrosetti-Rabinowitz condition.

Article information

Source
Adv. Differential Equations Volume 19, Number 1/2 (2014), 31-50.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1384278131

Mathematical Reviews number (MathSciNet)
MR3161655

Zentralblatt MATH identifier
1287.35041

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J35: Variational methods for higher-order elliptic equations

Citation

Pimenta, Marcos T.O.; Soares, Sérgio H.M. Singularly perturbed biharmonic problems with superlinear nonlinearities. Adv. Differential Equations 19 (2014), no. 1/2, 31--50. https://projecteuclid.org/euclid.ade/1384278131.


Export citation